# SDR FDEA201005061472

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FASTENER HOLE (09 EACH) FOUND BETWEEN XORS690 TO XORS700 AT LT WING   LOWER SKIN ACCESS DOOR CUTOUT.  REPAIR CARRIED-OUT IAW EA 1-5710-140305.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
